# SDR AALA202509257742

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 67,737 hours, 28,592 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED STRONG ODOR ON TAKEOFF AND ON CLIMB OUT THAT SMELLED LIKE DIRTY SOCK. GOT BETTER IN CRUISE AND WORSE ON DESCENT. FOUND LEAKING GREY WATER HOSE ABOVE LEFT HAND RECIRCULATING FAN FILTER. REMOVE AND REPLACED HOSE (AALA202509256714), LEFT HAND RECIRCULATING FAN FILTER (AALA202509259393), AND INSULATION (AALA202509257830) UNDERNEATH. CLEANED AREA (AALA202509257742) AND RECIRCULATING FAN, PER AMM 21-25-01, AFMM 20-12-12. ACCOMPLISHED SOF TROUBLESHOOTING CARD 08L00021001. CONFIRMED NO SOF AFTER WORK ACCOMPLISHMENT.
